# SDR 2002F00522

- Difficulty date: December 5, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2781032135
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WDG - FLT 1322 - ON CLIMB-OUT, BOTH HYD LIGHTS CAME ON AND HYDRAULIC PRESSURE GAUGE WENT TO '0'.  CREW LANDED AFTER DECLARING EMERGENCY AND MANUALLY EXTENDING THE GEAR.  SUSPECTED BREAK IN HYDRAULIC LINE CAUSING FLUID LOSS LEADING TO HYDRAULIC PRESSURE LOSS.  REPLACED FLAP UP HYDRAULIC LINE FROM POWER PACK TO AFT LEFT NACELLE AREA.  (M)
